# SDR YEN2025F00010

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 81,247 hours, 29,401 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: MX665268
- Condition: Failed
- Location: Zone
- Part time: 81,269 hours, 29,406 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1970, BOS-PHX. "WHILE DESCENDING AND SLOWING TO 210 KTS AT 9000 FEET, SELECTED FLAPS 1 AND RECEIVED ELAC 1 FAULT. PLANE ROLLED APPROX 15 DEGREES RIGHT. I DISCONNECTED A/P AND HAND FLEW PLANE TO NORMAL LANDING; REF LG # 4520823 ITEM #2, # 4520824 ITEM #1 FOR ELAC #1 & 2 CHANGE PER AMM 27-93-34. AIRCRAFT COMPLIANCE UPDATE DOWNGRADED FROM -224 TO -117 L103+SOFTWARE UNDER WO 1459148. ALL OPS CHKS GOOD PER AMM 27-93-00. NO DEFECTS NOTED.
